# SDR ASAA2023082546828

- Difficulty date: August 25, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,746 hours, 18,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348002031200
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SIDE STR 27 AT FR65 TO FR69 HAS CORROSION GROUNDED - YES. NO LIMITS FOR STRINGER REMMOVED STRINGER 27, FR-64 TO FR-69 AND SPLICES IAW IAW A320 SRM 51-42-11. ANNEALED MATERIAL DAN 50808 P.O. 1069688.1 IAW A320 SRM 51-25-00. FORMED SECTIONS IAW A320 SRM 51-22-11. HEAT TREAT IAW A320 SRM 51-25-00. LOCATED DRILLED AND DEBURRED SECTIONS IAW A320 SRM 51-44-11.ALODINED AND PRIMED IAW A320 SRM 51-21-11. TOPCOAT APPLIED IAW A320 SRM 51-23-11. INSTALLED SECTIONS AND SPLICE IAW A320 SRM 51-42-11 AND A320 SRM 53-41-13.
